Jump to content

PubMed RSS Feed - - Pyridoxine induced rosacea-like dermatitis.


rss

Recommended Posts

Related Articles

Pyridoxine induced rosacea-like dermatitis.

Acta Clin Croat. 2015 Mar;54(1):99-102

Authors: Rezaković S, Mokos ZB, Paštar Z

Abstract
Rosacea is a common chronic inflammatory cutaneous disease of unknown etiology, characterized by remissions and exacerbations, presenting with centrofacial erythema and telangiectasias. It affects mainly adults around the age of 30 years and classically predominates in females. The pathophysiology of rosacea has not yet been fully understood. Risk factors are positive family history, very light skin phototype, sun exposure and consumption of spicy food or alcohol. Recently, there has been some evidence that some drugs or vitamins could be potential factors that can aggravate rosacea or induce rosacea-like symptoms. In this context, we present a 53-year-old female developing rosacea-like dermatitis due to a fixed combination of isoniazid and pyridoxine, which she was receiving along with rifampicin for the treatment of pulmonary tuberculosis.

PMID: 26058251 [PubMed - in process]

http://www.ncbi.nlm.nih.gov/pubmed/26058251?dopt=Abstract = URL to article

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...